A characterization of Walrasian economies of infinity dimension
We consider a pure exchange economy, where agent's consumption spaces are Banach spaces, goods are contingent in time of states of the world, the utility function of each agent is not necessarily a separable function, but increasing, quasiconcave, and twice Frechet differentiable over the consumption space. We characterize the set of walrasian equilibria, by the social weight that support each walrasian equilibria. Using technical of the functional analysis, we characterize this set as a Banach manifold and in the next sections we focuses on singularities.
|Date of creation:||Apr 2001|
|Contact details of provider:|| Postal: Constituyente 1502, 6to piso, CP 11200, Montevideo|
Phone: (598) 2410-6449
Fax: (598) 2410-6450
Web page: http://cienciassociales.edu.uy/departamentodeeconomia/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Balasko, Yves, 1997.
"Equilibrium analysis of the infinite horizon model with smooth discounted utility functions,"
Journal of Economic Dynamics and Control,
Elsevier, vol. 21(4-5), pages 783-829, May.
- Yves Balasko, 1995. "Equilibrium Analysis of the Infinite Horizon Model with Smooth Discounted Utility Functions," Research Papers by the Institute of Economics and Econometrics, Geneva School of Economics and Management, University of Geneva 95.04, Institut d'Economie et Econométrie, Université de Genève.
- Elvio Accinelli, 1994. "Existence and uniqueness of the competitive equilibrium for infinite dimensional economies," Estudios de Economia, University of Chile, Department of Economics, vol. 21(2 Year 19), pages 313-326, December.
- Elvio Accinelli, 1999. "Existence and uniqueness of the Competitive Equilibrium for Infinite Dimensional Economies," Documentos de Trabajo (working papers) 0399, Department of Economics - dECON.
- Chichilnisky, Graciela & Zhou, Yuqing, 1998. "Smooth infinite economies," Journal of Mathematical Economics, Elsevier, vol. 29(1), pages 27-42, January.
- Balasko, Yves, 1997. "The natural projection approach to the infinite-horizon model," Journal of Mathematical Economics, Elsevier, vol. 27(3), pages 251-263, April. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:ude:wpaper:0701. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Andrea Doneschi)or (Héctor Pastori)
If references are entirely missing, you can add them using this form.